Funnel Cloud, Riverside
- When
- November 12, 3:00 PM PST to 3:03 PM PST
- Where
- Riverside County, 1 mi SW of Temecula
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.744, -115.994 (the zone’s center; the record gives no point)
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before the first event at Nov 12, 2:30 PM PST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CALIFORNIA 230 PM PST WED NOV 12 2003 .SYNOPSIS...DEPARTING UPPER LEVEL LOW PRESSURE AND RESIDUAL MOISTURE WILL CONTINUE SOME SHOWERS INTO TONIGHT. FAIR AND DRY THURSDAY AND FRIDAY UNDER WEAK HIGH PRESSURE. A PACIFIC STORM WILL MOVE PAST TO THE NORTH THIS WEEKEND BRINGING MORE CLOUDS AND A SMALL CHANCE OF SHOWERS LATE SATURDAY INTO SUNDAY. FAIR AND WARMER EARLY NEXT WEEK UNDER HIGH PRESSURE. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. .SHORT TERM...THERE WERE WIDESPREAD SHOWERS TODAY WITH MOST SHOWERS SHIFTING INLAND IN THE AFTERNOON. HOWEVER...STILL AREAS OF SHOWERS OFFSHORE THAT COULD MOVE IN TONIGHT. THE 12Z NKX SOUNDING HAD A VERY DEEP MOIST LAYER AND STRONG SW WINDS ALOFT. THE UPPER LOW WILL LIFT OUT TO THE NE TODAY WITH SOME LINGERING SHOWERS INTO TONIGHT BUT GENERALLY TAPERING OFF OVERNIGHT. HOWEVER... THERE IS STILL A POTENTIAL FOR THUNDERSTORMS AND BRIEF HEAVY SHOWERS. SNOW LEVEL 5500-6000 FT. DECREASING CLOUDS AND WARMER THU AND FRI UNDER WEAK HI PRESSURE. A TROUGH TO THE N WILL BRING MORE CLOUDS AND COOLING SAT. .LONG TERM...A WEAK VORT MAX ROTATES THROUGH THE UPPER TROUGH LATE SAT INTO SUN FOR SMALL CHANCE OF PRECIP. FAIR AND WARMER WEATHER EARLY NEXT WEEK UNDER HI PRESSURE. && .SGX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH...SEE LAXFLSSGX. SNOW ADVISORY...SEE LAXWSWSGX. &&
CAZ042-043-048-050-055>058-060>062-131400- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 600 AM PST WED NOV 12 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT ...RAIN AND A SLIGHT CHANCE OF THUNDERSTORMS TODAY CREATING THE POSSIBILITY OF DEBRIS AND MUD FLOWS IN RECENTLY BURNED AREAS... REFER TO LAXSPSSGX FLUS46 KSGX FOR DETAILS. ...DANGEROUS LIGHTNING AND SMALL HAIL POSSIBLE FROM ISOLATED THUNDERSTORMS THIS AFTERNOON... ...POSSIBILITY OF ISOLATED THUNDERSTORMS AND WATERSPOUTS OVER THE COASTAL WATERS THIS AFTERNOON... .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MACKECHNIE
The San Diego radar (KNKX), 134 km away, was scanning. The volume nearest the first event began at 22:59 UTC.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in California in 2003Every state in 2003This day in weather historyWarnings in California, November 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5335141.